Computation of Derivatives by means of the Power-Series Algorithm

J.P.C. Blanc, R.D. van der Mei

Research output: Contribution to journalArticleScientificpeer-review

1 Citation (Scopus)
225 Downloads (Pure)
Original languageEnglish
Pages (from-to)45-54
JournalINFORMS Journal on Computing
Volume8
Issue number1
Publication statusPublished - 1996

Cite this

Blanc, J. P. C., & van der Mei, R. D. (1996). Computation of Derivatives by means of the Power-Series Algorithm. INFORMS Journal on Computing, 8(1), 45-54.